# SDR WX0A072350

- Difficulty date: January 11, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N406NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49900
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Part serial: 1553
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PORTABLE LIGHT EMER AT L1 DOOR IS INOPERATIVE.  R & R PORTABLE EMER LIGHT IAW AMM 33-533-00-5 CONFIG 1.  LIGHT CHECK IS GOOD.
